# SDR DLM88991826

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Module
- Condition: Cracked
- Location: Lt Tr Unit
- Component: 0711346003
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QUANTITY FELL TO 2 QTS IN FLIGHT.  FOUND LEFT REVERSER CONTROL MODULE HOUSING CRACKED.  REPLACED SAME.
